# SDR JR2R20251230973

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 20,036 hours, 12,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Zone 200
- Part time: 20,036 hours, 12,062 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, MIDDLE SHEAR PANEL AT FR87-FR88, LBL-10 TO RBL 10, IS CORRODED OUT OF LIMITS.   REPLACED.
